Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 17, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • December 10, 2007
    O. A. Kozlitin
    Page range: 539-566
  • December 10, 2007
    V. A. Kopyttsev
    Page range: 567-586
  • Requires Authentication Unlicensed
    Licensed
    Critical multitype branching processes in a random environment
    December 10, 2007
    E. E. Dyakonova
    Page range: 587-606
  • Requires Authentication Unlicensed
    Licensed
    On the intersection number of a graph
    December 10, 2007
    E. E. Marenich, N. S. Bolshakova
    Page range: 607-617
  • Requires Authentication Unlicensed
    Licensed
    Generalised Pascal pyramids and their reciprocals
    December 10, 2007
    A. A. Balagura, O. V. Kuzmin
    Page range: 619-628
  • Requires Authentication Unlicensed
    Licensed
    On identical transformations in commutative semigroups
    December 10, 2007
    D. M. Motin
    Page range: 629-640

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/17/6/html
Scroll to top button